Finding All Solutions of Nonlinear Equations Using Inverses of Approximate Jacobian Matrices

Kiyotaka YAMAMURA  Takayoshi KUMAKURA  Yasuaki INOUE  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E84-A   No.11   pp.2950-2952
Publication Date: 2001/11/01
Online ISSN: 
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Nonlinear Problems
interval analysis,  nonlinear equations,  finding all solutions,  numerical computation with guaranteed accuracy,  

Full Text: PDF>>
Buy this Article

Recently, an efficient algorithm has been proposed for finding all solutions of systems of nonlinear equations using inverses of approximate Jacobian matrices. In this letter, an effective technique is proposed for improving the computational efficiency of the algorithm with a little bit of computational effort.